# SDR GTIA2020031635093

- Difficulty date: March 14, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 52,391 hours, 24,354 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK FOUL ODOR SMELL ON APPROACH. PACK 1 SUSPECTED. SMELL PERSISTED THROUGHOUT CABIN. -PER TSM 05-50-00-810-831-A PERFORMED DECONTAMINATION OF PACK 1 SYSTEM. R&R RECIRCULATION FILTERS AND GARLOCK SEAL ON ENG #1 IAW AMM 21-00-00-615-002. FOUND NO SIGNS OF ODOR AT THIS TIME A/C OK FOR CONTINUED SERVICE
